# SDR FDEA201208173043

- Difficulty date: August 17, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug MD-10-10F
- Aircraft serial: 46970
- Aircraft time: 58,427 hours, 23,019 cycles
- Engine: Ge CF66D1A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ACA0061502
- Condition: Misrepaired
- Location: Bs 535 L23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FRAME AT CABIN BS 535,  LONGERON 23 RT MISREPAIRED.  REPAIRED AS PER SRM 53-30-00 FIGURE 13   VOLUME I REVISION 99.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115.
